# SDR MALA975590

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853MA
- Make and model: Dhav DHC8102
- Aircraft serial: 353
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push In Lock
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3039 - AFTER TAKEOFF, THE NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE RESET PUSH-IN LOCK. ALL CHECKS GOOD.  (X)
